MAUDE Adverse Event Report: PTS DIAGNOSTICS A1CNOW SELF CHECK; CLINICAL CHEMISTRY ANALYZER

PTS DIAGNOSTICS A1CNOW SELF CHECK; CLINICAL CHEMISTRY ANALYZER
Model Number 3070
Medical Device Problem Code No Apparent Adverse Event (3189)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/29/2021
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported having trouble using their a1c kit.During troubleshooting the customer stated they have one analyzer but two cartridges with different codes.One matches the analyzer, the other does not.There were no allegations of patient/user harm.There were no allegations of incorrect results.This event is being reported out of an abundance of caution due to the customers report of having mismatched cartridges.
 
Additional Manufacturer Narrative
The customer did not receive a result or make a medical decision based on any testing using these components.This report is being submitted out of an abundance of caution.Pts packaged lot with w0 lot code, performed line clearance and then packaged lot with x0 code followed by another line clearance before packaging lot with code y0.The materials from lots with codes w0 and y0 should not have been intermingled based on manufacturing processes.No other complaints have been alleged against mixing of these lot codes.To further examine the customer's allegation, we examined the codes printed on retained test cartridges (6 each) and analyzers (3 each).All cartridges and analyzers used across testing possessed the code w0 as expected.

Brand Name
A1CNOW SELF CHECK
Common Device Name
CLINICAL CHEMISTRY ANALYZER
Manufacturer (Section D)
PTS DIAGNOSTICS
4600 anson blvd
whitestown IN 46075
Manufacturer (Section G)
PTS DIAGNOSTICS
510 oakmead pkwy
sunnyvale CA
Manufacturer Contact
brandon unruh
4600 anson blvd
whitestown, IN 46075
3178705610
MDR Report Key13296944
Report Number1836135-2022-00008
Device Sequence Number14651755
Product Code LCP
UDI-Device Identifier00381933070019
UDI-Public(01)00381933070019(17)220106(10)2107749
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K090413
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/19/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date01/06/2022
Device Model Number3070
Device Catalogue Number3070
Device Lot Number2107749
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/20/2021
Initial Report FDA Received Date01/19/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown